ACETAMINOPHEN- acetaminophen capsule, liquid filled
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 325 mg
Pain reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- the common cold
- minor pain of arthritis
- muscular aches
- premenstrual and menstrual cramps
- temporarily reduces fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
taking the blood thinning drug warfarin.
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
ask a health professional before use.
In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for
adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed
- adults and children 12 years and over
- take 2 capsules every 4 to 6 hours while symptoms last
- do not take more than 10 capsules in 24 hours, unless directed by a doctor
- do not take for more than 10 days unless directed by a doctor
- children under 12 years: ask a doctor
- store at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F)
- protect from heat, humidity and light
- see end flap for expiration date and lot number
edible white ink, FD&C red #40, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol
Compare to the active ingredient
in Tylenol® Regular Strength*
325 mg, Liquid Gels
Pain reliever, Fever reducer
Package Contains One Bottle
20 LIQUID-FILLED GELS
Actual Product Size and
Shape on Side Panel
*This product is not manufactured or distributed
by Johnson & Johnson Corporation, owner of the
registered trademark Tylenol® Regular Strength.
Distributed by: CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
© 2019 CVS/pharmacy
CVS.com® 1-800-SHOP CVS
Product of India V-11112
TAMPER EVIDENT: DO NOT USE IF
IMPRINTED SAFETY SEAL UNDER CAPIS BROKEN OR MISSING
CVS Health 44-718
CVS Health 44-718
|ACETAMINOPHEN acetaminophen capsule, liquid filled|
|Labeler — CVS PHARMACY (062312574)|
|LNK International, Inc.||038154464||pack (69842-918)|
Revised: 05/2021 CVS PHARMACY
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.